×

zbMATH — the first resource for mathematics

On ideal-quotients and prime ideals. (English. Russian summary) Zbl 0052.26901

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] N. H. McCoy, Prime ideals in general rings,Amer. Journ. Math.,71 (1949), pp. 823–833. · Zbl 0035.01804
[2] M. Nagata, On the theory of radicals in a ring,Journ. Math. Soc. Japan,3 (1951), pp. 300–344. · Zbl 0045.16003
[3] L. Rédei, Dei Holomorphentheorie für Gruppen und Ringe,Acta Math. Acad. Sci. Hung.,5 (1954) (under press).
[4] O. Steinfeld, Über die Nullteilerfreiheit von Ringen,Publicationes Math. (Debrecen),2 (1952), pp. 281–285. · Zbl 0050.02904
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.